Our expert says:
Several things could be going on here, Minki.
1. He could be suffering with side-effects of medication, or a physical condition impacting on his testosterone. If he is feeling tired a lot, experienced a reduction in his general sense of wellbeing, having sleep difficulties, etc., these are classical symptoms. Basically, it is worth having this checked out by an up to date physician / GP
2. Loss of libido and tiredness can also be a sign of depression...(make sure that the above is checked out first though!)
3. If all of these are negative, he could be feeling a little overwhelmed and inadequate by unexpected initiation by you - this might make him feel 'less of a man' and could impact on his libido
Try talking to him in a way that shows your concern for his perspective and see what he thinks the problem is and how it can be overcome. Key to successful relationships (and therefore crucial for the sexual aspect) is a support and understanding for each partner, plus willingness to negotiate or compromise to solve problems.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.